Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 8, 2016, 7:10 PM CST for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 7:10 PM CST (01:10 UTC)
- Expired
- Jan 8, 2016, 7:45 PM CST
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 28 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 7:12 PM CST | HAIL 2.5 | Bellaire, TX | |
| Jan 8, 7:19 PM CST | HAIL 1.75 | 4 Ne Mission Bend, TX | PEA TO GOLFBALL SIZE HAIL REPORTED ON GULFTON STREET |
| Jan 8, 7:31 PM CST | HAIL 1 | Houston, TX | QUARTER SIZE HAIL AND LARGER COVERING THE GROUND 2 MILES NORTH OF DOWNTOWN HOUSTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 3:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.8
The text
As transmitted.
340
WUUS54 KHGX 090110
SVRHGX
TXC039-157-201-090145-
/O.NEW.KHGX.SV.W.0005.160109T0110Z-160109T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 745 PM CST
* AT 710 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHARPSTOWN...OR NEAR BELLAIRE...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PASADENA...NORTHERN PEARLAND...SUGAR LAND...MISSOURI CITY...DEER
PARK...STAFFORD...SOUTH HOUSTON...BELLAIRE...HUMBLE...WEST
UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK
VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...ASTRODOME
AREA...SPRING VALLEY...GREATER FIFTH WARD...FIRST COLONY AND SPRING
BRANCH WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2963 9502 2956 9564 2975 9568 3002 9521
2976 9506 2973 9503 2973 9502 2970 9504
2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0110Z 228DEG 30KT 2969 9553
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
573
WWUS54 KHGX 090136
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
736 PM CST FRI JAN 8 2016
TXC039-157-090144-
/O.CAN.KHGX.SV.W.0005.000000T0000Z-160109T0145Z/
BRAZORIA TX-FORT BEND TX-
736 PM CST FRI JAN 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRAZORIA AND
NORTHEASTERN FORT BEND COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2963 9502 2959 9542 2975 9568 3002 9521
2976 9506 2973 9503 2973 9502 2970 9504
2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0134Z 229DEG 28KT 2979 9538
$$
TXC201-090145-
/O.CON.KHGX.SV.W.0005.000000T0000Z-160109T0145Z/
HARRIS TX-
736 PM CST FRI JAN 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CENTRAL HARRIS COUNTY...
AT 734 PM CST...THE STRONGEST CORE OF A SEVERE THUNDERSTORM WAS
LOCATED DIRECTLY OVER DOWNTOWN HOUSTON...MOVING NORTHEAST AT 30 MPH.
QUARTER SIZE HAIL IS CURRENTLY FALLING IN THIS STORM.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
PASADENA...NORTHERN PEARLAND...DEER PARK...SOUTH HOUSTON...
BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO
CITY...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT
VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH WARD...
SPRING BRANCH WEST...NEARTOWN / MONTROSE...SECOND WARD...GREATER
HOBBY AREA AND NEAR NORTHSIDE HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2963 9502 2959 9542 2975 9568 3002 9521
2976 9506 2973 9503 2973 9502 2970 9504
2971 9502 2971 9501 2970 9501 2968 9498
TIME...MOT...LOC 0134Z 229DEG 28KT 2979 9538
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:15 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Jan 8, 5:15 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 515 PM CST FRI JAN 8 2016 .AVIATION... CLUSTER OF STORMS WILL BE AFFECTING KHOU/KIAH THROUGH 02Z WITH BRIEF WIND GUSTS AND POSSIBLY HAIL. ADDED HAIL TO BOTH TAF SITES FOR THIS EVENING. A WEST WIND IS EXPECTED LATER TONIGHT AND THIS WILL SHUNT THE STORMS TO THE EAST BUT THERE IS A BRIEF WINDOW FOR LOW CLOUDS/FOG TO DEVELOP BEFORE WINDS INCREASE AND SCOUR OUT ANY REMAINING LOW LEVEL MOISTURE. A BRIEF WINDOW OF CLEAR SKIES WILL DEVELOP BETWEEN 09-12Z BEFORE WRAP CLOUDS SPIN INTO THE AREA. WILL CARRY MVFR CIGS THROUGH SATURDAY WITH GUSTY W-NW WINDS. 43 && .PREV DISCUSSION... /ISSUED 311 PM CST FRI JAN 8 2016/ DISCUSSION... STARTING TO SEE AN INCREASE OF SHRA/TSRA ALONG AND NEAR THE UPPER TX COAST THIS AFTN AS THE WARM FRONT (OR POSSIBLY A WEAK SFC LOW) BEGINS TO DEVELOP/MOVE INLAND. RAIN CHANCES WILL CONTINUE TO INCREASE THIS EVENING WITH THE APPROACH AND PASSAGE OF A STRONG UPPR LEVEL DISTURBANCE FROM THE WEST. THERE IS A POSSIBILITY OF STRONG TO SEVERE TSRA WITH THIS FEATURE GIVEN THE VERY STEEP LAPSE RATES AND DYNAMIC JET STRUCTURE FOR THIS EVENING. HOWEVER..LIMITED DAYTIME HEATING ALONG WITH A VERY DRY AIRMASS OVER SE TX ARE SOME OF THE MAIN OBSTACLES TO OVERCOME FOR THESE STORMS TO DEVELOP. SPC'S DAY 1 OUTLOOK HAS MORE DETAILS. THE PASSAGE OF THE STORM SYSTEM/UPPER TROF THIS EVENING WILL ALSO DRAG A STRONG COLD FRONT ACROSS SE TX OVERNIGHT AND EARLY SAT MORNING. COLDER/CLEARING FOR THE REST OF THE WEEKEND AS WINDS ALOFT BECOME MORE NWLY WITH TIME. HOWEVER...AS IT HAS BEEN THE CASE MORE OFTEN THAN NOT THIS SEASON...THE RIDGING WITH WILL BE SHORT LIVED AS WE SEE THE RETURN OF THE SUBTROPICAL JET OVER THE STATE WITH ANOTHER UPPER TROF DIGGING INTO NRN MEXICO. AND THEN BY MON (WITH THE SFC HIGH MOVING OFF TO THE E/NE) WE SHOULD BEGIN TO SEE THE RETURN OF SOME LOW POPS (COASTAL WATERS/SW PARTS OF THE AREA)...BEFORE POPS SPREAD FURTHER INLAND (LATE WEDS/THUR) AS THE UPPER TROF MOVES IN FROM THE WEST. 41 MARINE... PATCHY AREAS OF DENSE SEA FOG WILL REMAIN A POSSIBILITY UNTIL 1-3AM UNTIL A PREFRONTAL TROUGH PUSHES THRU THE WATERS. AHEAD OF THIS TROF... WILL PROBABLY SEE SOME SCT SHOWERS/STORMS DEVELOP IN THE WATERS AS UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE. MAY SEE SOME ISOLATED STRONGER CELLS CAPABLE OF PRODUCING WATERSPOUTS AND POSSIBLY GUSTY WINDS. THREAT DIMINISHES AFTER MIDNIGHT ONCE WE SEE A WRLY WIND SHIFT. COLD FRONT ITSELF WILL MOVE INTO THE AREA EARLY SAT MORNING. WINDS WILL BECOME MORE NWRLY AND INCREASE TO CAUTION AND ADVSY CRITERIA. WINDS/SEAS BEGIN DIMINISHING SUNDAY THEN GRADUALLY VEER TO THE NE/E INTO THE MIDWEEK TIME PERIOD. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 46 56 33 48 31 / 30 10 0 0 10 HOUSTON (IAH) 52 61 36 50 33 / 50 10 0 0 10 GALVESTON (GLS) 55 62 40 49 42 / 50 10 0 0 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 8, 3:23 PM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 323 PM CST FRI JAN 8 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-092130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 323 PM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOULD ENOUGH INSTABILITY DEVELOP...THERE IS A RISK OF SEVERE THUNDERSTORMS TONIGHT AS THE NEXT STORM SYSTEM MOVES INTO THE AREA FROM THE WEST. THE MOST FAVORABLE TIME PERIOD WOULD BE THIS EVENING UP UNTIL AROUND MIDNIGHT. HAIL WOULD BE THE PRIMARY THREAT...THOUGH STRONG WINDS AND EVEN AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. CLOSER TO THE COAST...PATCHY DENSE SEA FOG IS POSSIBLE UNTIL THE WIND SHIFT AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS LIKELY ON SATURDAY AS WINDS INCREASE AND SEAS BUILD. LOW TEMPERATURES MONDAY MORNING COULD BE AT OR BELOW FREEZING PORTIONS OF SOUTHEAST TEXAS GENERALLY NORTH OF A COLUMBUS TO CLEVELAND LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING.
In the hours before
Local storm report, Jan 8, 6:54 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
654 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL POINT BLANK 30.75N 95.22W
01/08/2016 E1.75 INCH SAN JACINTO TX PUBLIC
GAS STATION REPORTED GOLFBALL SIZE HAIL AT HIGHWAY 190
AND COUNTS ROAD
&&
EVENT NUMBER HGX1600003
MHLocal storm report, Jan 8, 6:59 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 7 S LIBERTY 29.94N 94.80W
01/08/2016 E1.00 INCH LIBERTY TX LAW ENFORCEMENT
QUARTER SIZE HAIL BETWEEN LIBERTY AND MONT BELVIEU
&&
EVENT NUMBER HGX1600004
47Special weather statement, Jan 8, 7:01 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 701 PM CST FRI JAN 8 2016 TXZ213-227-237-090145- HARRIS TX-BRAZORIA TX-FORT BEND TX- 701 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRAZORIA...NORTHEASTERN FORT BEND AND SOUTH CENTRAL HARRIS COUNTIES UNTIL 745 PM CST... AT 700 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST SOUTH OF SUGARLAND...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN PASADENA...NORTHWESTERN PEARLAND...SUGAR LAND...MISSOURI CITY...EASTERN ROSENBERG...STAFFORD...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH WARD...FIRST COLONY...NEARTOWN / MONTROSE AND SECOND WARD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHEASTERN TEXAS. LAT...LON 2943 9569 2963 9573 2994 9541 2968 9516 TIME...MOT...LOC 0100Z 228DEG 30KT 2961 9560
Local storm report, Jan 8, 7:03 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 SSW SEVEN OAKS 30.82N 94.88W
01/08/2016 E1.75 INCH POLK TX LAW ENFORCEMENT
SHERIFF OFFICE REPORTED GOLFBALL SIZE HAIL IN LEGGETT
&&
EVENT NUMBER HGX1600005
MHSpecial weather statement, Jan 8, 7:03 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
703 PM CST FRI JAN 8 2016
TXZ164-179-090145-
TRINITY TX-POLK TX-
703 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRINITY AND CENTRAL
POLK COUNTIES UNTIL 745 PM CST...
AT 703 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEVEN OAKS...OR 10 MILES NORTHEAST OF LIVINGSTON...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CORRIGAN...SEVEN OAKS...NORTHEASTERN WEST LIVINGSTON...
MOSCOW AND LEGGETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 3101 9466 3075 9460 3068 9496 3090 9511
3114 9484 3111 9475 3111 9472 3109 9466
3109 9464 3106 9456
TIME...MOT...LOC 0103Z 256DEG 31KT 3084 9483Local storm report, Jan 8, 7:05 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
705 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 7 SE HUNTSVILLE 30.64N 95.47W
01/08/2016 E2.50 INCH WALKER TX BROADCAST MEDIA
TENNIS BALL SIZE HAIL REPORTED ALONG FM 2296 BETWEEN
HUNTSVILLE AND NEW WAVERLY
&&
EVENT NUMBER HGX1600006
MHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:22 PM CST | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 38 min |
| Jan 8, 6:25 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 50 min |
| Jan 8, 6:26 PM CST | Special Marine Warning | HGX | 94 min | |
| Jan 8, 6:44 PM CST | Special Marine Warning | HGX | 46 min | |
| Jan 8, 6:44 PM CST | Special Weather Statement | HGX | Chambers | 46 min |
| Jan 8, 7:01 PM CST | Special Weather Statement | HGX | Harris | 44 min |
| Jan 8, 7:03 PM CST | Special Weather Statement | HGX | Polk | 42 min |
| Jan 8, 7:37 PM CST | Special Marine Warning | HGX | 53 min | |
| Jan 8, 7:45 PM CST | Special Weather Statement | HGX | Harris | 45 min |
| Jan 8, 8:10 PM CST | Special Marine Warning | HGX | 65 min | |
| Jan 8, 8:16 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 8:23 PM CST | Special Weather Statement | HGX | Chambers | 37 min |
| Jan 8, 9:01 PM CST | Dense Fog Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 6 more | 3 hr |
| Jan 8, 9:08 PM CST | Special Marine Warning | HGX | 22 min | |
| Jan 8, 9:31 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 9:35 PM CST | Special Marine Warning | HGX | 25 min | |
| Jan 8, 10:38 PM CST | Special Marine Warning | HGX | 97 min | |
| Jan 8, 11:46 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 11:57 PM CST | Special Marine Warning | HGX | 63 min | |
| Jan 9, 12:34 AM CST | Special Weather Statement | HGX | Burleson | 41 min |
| Jan 9, 12:42 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 35 min |
| Jan 9, 5:59 AM CST | Small Craft Advisory | HGX | 24 hr | |
| Jan 9, 10:11 AM CST | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.